# SDR CA010307026

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10046
- Condition: Cracked
- Location: Lt Wing
- Part time: 18,652 hours, 16,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICE CHECK, THE MECHANIC FOUND A SUSPECTED CRACK N THE LT WING LOWER SKIN AT WING STATION WS 148.019. THE CRACK WAS CONFIRMED WITH LPI AND EDDY CURENT NDT. THE REPAIR WAS CARRIED OUT PER REPAIR ENGINEERING ORDER 601R-57-21-130. THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE.
